|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Suboxone > Getting Off Suboxone|
|Posted by: ocd50mary July 8, 2018, 5:34 PM|
|Tomorrow I go from 7 to 4 mg. of suboxone and I'm scared to death. I don't know why. My dr. said it will be ok and if I need to go back to 7 she will call in more subs. I have been getting memory loss since being on subs since last Oct. I took percocet for 5 years. two knee replacements and the death of my Huband of 35 years almost killed me. Thank God my dr. gave me percocet, otherwise I would have killed myself. So now i'm on subs and brought myself down from 16mg a day to 6 or 7 mg. a day. I have to get off because the neurologist needs to find out of memory loss is drug or me. I'm 60 . Just pray for me. I went thru hell as a child and the lower I go down on the subs to higher the bad memories come. Just pray for me. Mary
|Posted by: Virginia August 3, 2018, 9:44 AM|
|Mary. I know where you’re at and what you are going through. I too, will be 60 soon, and I never thought I would be on Suboxone. I am down to 5/8ths of a sublingual film 8mg/2mg. I cut myself 1/8 every 7 days. I am not under a doctors care (insurance provider and doctor issues) and I hold myself accountable by talking to others that are going through the same thing.
Don’t get discouraged. I would love to chat with you. I believe we will have a lot in common
|Posted by: Princess slim September 6, 2018, 11:10 AM|
|I am 36 years old. I have been in a bupenorphine program for 9 years. Not always compliant. I have tried to detox on my own several times in the last 5-6 years. Each time I have failed or completely off for anywhere from a week to almost 30days but I end up backsliding of relapse by going back on it. I'm currently in a program that I am taking very seriously and attempting to detox under doctor's care and advice and help and support. I have faith this time will work I have been on 24mg a day to 16mg a day. I have been down to 2 mg at the time it felt like just barely enough to stabilize myself to barely enough to just handle my activities of daily life. I am now on 4mg twice a day and I'm in a outpatient rehabilitation program. I am to start a new job next week I'm wanting to start to decrease buy I'm a little nervous because I'm just starting to feel stable with my other medications. I have an apt today with my physician and I plan on seeing what she thinks of i should wait till after working at least a week to come down some. Even though I am determined to get the decreasing started but I don't want to start before my dr and I feel I'm ready. I'm anxiously awaiting for it to be over but I know that 2mg wasn't enough to completely function, someday soon it will be. I also have a lot of memory loss. Never knew it could be the Suboxone. It's nice to know im not alone. I wish u both the best.|
|Posted by: mummzie November 5, 2018, 2:24 AM|
|Hello everyone. I have been taking Suboxone for 8 years mow I have been told by my the doctor (WHICH i REFER TO AS MY LEGAL DRUG DEALER. i refuse to refer to him as a doctor. I am literraly in his office monthly and honestly have NEVER been in there longer then 12 minutes.
I see someone first who does my weight, BP and runs something on my forehead which I don't think is even on because I thought the screen is blue in color and beeps when it has its final reading. Then she walks me in his office He'll ask"Do you go to meetings?" I lie and say 'yes
." HE SAYS OK . We then get up and start walking to check out.
They never check my urine or do ANYTHING ELSE HONESTLY>
I have MAJOR side effects from the medication always tired can't focus YES even a MISCARRIGE!!!+
I would do anything to stop taking this medication, but I can't the WITHDRAWL is WORSE then coming off OXY.
Does anyone have any ideas or input ??
|Posted by: derekg November 5, 2018, 11:36 AM|
|Are you tapering now or still at a high dose?? How much are you currently taking?? There isn't any right way to come off of them. I do know that tapering down slowly helps to minimize the withdrawals. The key step is making sure that YOU are ready and want to come off of the medication. It also depends on what type of medication you are on. Some people don't do0 well on suboxone and use subutex instead. Without knowing much info cant really provide any guidance. I quit cold turkey from around 4 mgs a day for 6 years. I slept maybe 4 hours the second and third week. There were many times I wanted to go back on it. I just went hour by hour. It was by far the hardest thing(mentally) that I have ever done. Today is 36 days off of my medication and I feel pretty good. Other than not as much energy and a few urges here and there. But that's why I liked the opiates in the first place. Pop a few pills when I woke up and off to the races I went. Tell ,e a little more about your usage and maybe I can give you a few ideas!!!|
|Posted by: derekg November 5, 2018, 11:40 AM|
|Also my withdrawals weren't that bad. I had stomach issues and RLS in my hands and elbows mostly. The bad part was I couldn't escape it for even an hour. No sleep is what was hardest for me. I went four days straight twice without a single hour of sleep. That's with ambien and then lunesta.|
|Posted by: Rossdal7 September 28, 2021, 10:09 AM|
|Mary, I know your post is old but I have just some prayers for you. Hope you are well and made it thru any issues you were having.|